×

Full rings of continuous real functions. (English) Zbl 0182.16603


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Bourbaki , N. - Topologie Générale , chap. 9, Act. Sc. Ind. 1045 (nouv. édit.) Hermann , Paris , 1958 . MR 173226 · Zbl 0085.37103
[2] Ciampa , S. - Topologie e funzioni reali semicontinue . Ann. Sc. Norm. Sup. Pisa , vol. XXII ( 1968 ). Numdam | MR 234412 | Zbl 0153.52501 · Zbl 0153.52501
[3] Gelfand , I. - Normierte Ringe . Matemat. Sbornik , T. 9 ( 1941 ) ; S. 1 - 24 . MR 4726 | Zbl 0024.32002 | JFM 67.0406.02 · Zbl 0024.32002
[4] Gelfand , I. and Kolmogoroff , A. - On rings of continuous functions on topological spaces . Doklady Akad. Nauk SSSR. T. XXII ( 1939 ), pp. 11 - 15 . JFM 65.0500.03 · Zbl 0021.41103
[5] Gillman , L. and Jerison , M. - Rings of Continuous Functions . Von Nostrand , New York , 1960 . MR 116199 | Zbl 0093.30001 · Zbl 0093.30001
[6] Nöbeling , G. und Bauer , H. - Uber die Erweiterungen topologischer Räume . Mathem. Annalen , Bd. 130 ( 1955 ), S. 20 - 45 . MR 73148 | Zbl 0065.34602 · Zbl 0065.34602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.